... retired, he has been in severe pain and having seizures. What should i do? the e r says there is nothing they can do
The ER (by law) must do something about the seizures. But are notorious for not writing scripts for pain. If they do, it's only for a few until you can see your own GP. His doctor didn't give any notice about his retiring? The only thing I can suggest is go to the pharmacy where he normally filled his prescriptions and request a printout of the history. Most pharmacies do not charge for this info. Find a new doctor (maybe a pain specialist) and present the printout to them. Obviously, he will need to explain why he has been on strong meds for so long. However, very few GP's will prescribe Percs and refer you to a pain specialist. Good luck to you and hope your fiance' gets the help he needs.
He will start to come around in a couple days. If he wasn't abusing the oxycodone then 5 days of feeling really shitty and then it gets better everyday.
No one should be on a quick release opiate for 2 years and I'm not blaming your boyfriend but his doctor. These drugs aren't meant to be taken chronically as they cause you ti build a huge tolerance to them and when you run into a situation were a doctor retires, you're screwed.
He won't die from opiate withdrawals although he may feel like he's dieing.
Does he really need to be on a opiate pain killer?? He should try and get to a pain clinic because being on opiates for a long time can really lead to problems and not just addiction. I'm assuming you two are in your 20's as you called him "fiance", if this is true then he definitely needs to get on something that is a non opiate or he is going to be headed for major trouble. Oxycodone is about half way up the scale for opiate strength so think what happens to your body when this stuff stops working, which it will no matter how well you stick to the rules. It's just a matter of time.
For now, go to the pharmacy and buy him some Imodium AD and give him at least double the recommended dose. This drug is actually a opiate that does not cross the blood/brain barrier but it will help immensely with withdrawals... Good luck and hang in there as he will start to feel a lot better very soon... Dave
hi heather, i gotta tell you this sounds very familiar to me. one thing you and your man have to do.that's be honest with each other. if he is not going to a doctor at this time, will he be able to deal with his pain without medications. if the answer is no,can you deal with him when he is on his meds and taking them responsible. a person can handle only so much pain till he needs relief.go back to the pharmacy where he was getting his meds and get a print out. make an appointment with a doctor who will treat him with respect and honesty. till he can get an appointment with a pain management doctor or clinic. look in any phone book or get a referral from a family doc. are his seizures withdraw related or dogs he have other problems? the next seizure could be his last. time is short when your having them. make this his main prioritie. good luck god bless you both. keep me informed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2010 • 5 answers
Posted 4 Feb 2011 • 4 answers
Posted 18 Jan 2012 • 1 answer
Posted 14 Aug 2013 • 6 answers
Acetaminophen/Oxycodone - If I take 1 7.5 325 percacet Tuesday nite & 1 on Wednesday morning will it
Posted 27 Jan 2015 • 3 answers